Diazepam 2mg ?

I have been taking 25mg of lustral for almost 4 weeks, week 2 I felt pritty good and postive now end of week 4 I feel even worse than I did before taken these tablets terrible anxiety and feeling withdrawn antisocial and edgy. Im now trying to avoid people while im working which is a struggle as I work in a care home! I went to see my Gp today he said to start on 50mg of lustral and take Diazepam 2mg If I cant cope with any side effects of uping my dose! Im already totaly stressing over taking a whole tablet...anyone tried Diazepam or while taking Steraline??

Cheers muchly

3 Replies

  • I have taken Steraline and didn't like the side effects and yes my doctor dismissed my concerns and up the dosage. I refuse to take it and went and saw another doctor in the practice. Sometimes your fighting the illness and the doctor who is not always well informed. Sometimes you have to do your own research and find what works for you, medication, herbal remedies, vitamins and minerals as well as therapy . exercise ect.

  • Sorry not me

  • Yes and stay away of it longterm....VERY addictive! I felt good and aggressive at the same time...wanted more and more....very bad.

You may also like...